Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation during urination after taking Postinor 2?

Hi, can I answer your health question? Please type your question here... I had sex on Saturday as it was the last day of my period and I took postinor2 on Sunday. On tuesday, I noticed a burning sensation whenever I urinate and i ve also noticed viginal discharge mixed with little blood. I m worried, Doctor.
Fri, 29 Jun 2018
Report Abuse
OBGYN 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Following is my reply:
1) Burning sensation is probably due to urinary tract infection.


Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I had my period on the 17th of nov-21st and I had unprotected sex on the 22 and took prostinor 2 hours Later. 29th of that same month I started bleeding again til the 1st which was for three days.. I took urine test 2 weeks later In the next month and I wasn t pregnant i didn t have my period that month.. Is it normal ??? Or could I be pregnant?? Please help am very confused

doctor1 MD

Hi, Im 20 this year. I took postinor 2 for the ist time, 18 hrs after s/i. The next morning, I found that I have dark yellowish red urine. Im a virgin but my bf had fingered me, and had pre-cum near my vagina, that s why I otok postinor 2. Is the urine colour due to the fingering or postinor 2? And is it normal? Is it okay to take postinor 2 in this situation? Thank you.

doctor1 MD

Hi am Roseline,21yrs old girl n av got this question..I had unprotected sex n the other day I took postinor 2 of which it was my first time to take those pills..a week later a had another unprotected sex n after like 6hrs a took postinor 2 again pill n after 12hrs took the other pill..some dayz after,a started feeling like a have a bloated stomach,when urinating,a feel some pain n at times in the morning the urine is so smelly..could this be sign s of early pregnancy...please help me on this am worried Thankyou.